MathSciNet Relay Station
MathSciNet bibliographic data
MR1951247 (2003k:35037) 35H20 (35B05 49L25)
Bieske, Thomas Viscosity solutions on Grushin-type planes. Illinois J. Math. 46 (2002), no. 3, 893–911.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement